Alert archive / Alabama / Flash Flood Warnings in 2020
Flash Flood Warning 5, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Feb 10, 2020, 12:32 PM CST for Bibb County, Jefferson County, Shelby County, Alabama. It was in force for 6 hr. 22 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 10, 2020, 12:32 PM CST (18:32 UTC)
- Expired
- Feb 10, 2020, 6:30 PM CST
- In force
- 6 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bibb County, AL, Jefferson County, AL, Shelby County, AL
The radar
The Birmingham radar (KBMX), 23 km from the middle of the area, began a volume at 18:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 10, 12:36 PM CST | FLOOD | 1 Ne Uab Campus, AL | STREET FLOODING IN PROGRESS IN THE AREA. |
| Feb 10, 12:46 PM CST | FLASH FLOOD | Hoover, AL | FLOOD WATER ACROSS HIGHWAY 31. |
| Feb 10, 12:48 PM CST | FLASH FLOOD | Vestavia Hills, AL | FLOOD WATER ACROSS ROADWAYS AND NEAR BUSINESSES. |
| Feb 10, 12:50 PM CST | FLASH FLOOD | 1 Nne Hoover, AL | US HWY 31 DEEMED IMPASSABLE IN BOTH DIRECTIONS AT MONTREAT DR DUE TO FLOOD WATERS. |
| Feb 10, 12:50 PM CST | FLASH FLOOD | 2 Sw Hueytown, AL | 15TH ST DEEMED IMPASSABLE DUE TO FLOODING BETWEEN VIRGINIA RD AND VIRGINIA DR. |
| Feb 10, 1:15 PM CST | FLASH FLOOD | 1 Wsw Uab Campus, AL | PEOPLE BEING RESCUED FROM STALLED CARS IN FLOOD WATERS AT THE INTERSECTION OF 8TH ST AND UNIVERSITY. REPORTED VIA SOCIAL MEDIA. |
| Feb 10, 1:20 PM CST | FLASH FLOOD | 1 Nw Oak Mountain Amphi, AL | WINSLETT RD DEEMED IMPASSABLE DUE TO FLOOD WATERS. |
| Feb 10, 1:20 PM CST | FLASH FLOOD | 1 W Oak Mountain Amphit, AL | ENTRANCE TO GREEN PARK SOUTH DEEMED IMPASSABLE DUE TO FLOOD WATERS. |
| Feb 10, 1:20 PM CST | FLASH FLOOD | Indian Springs Village, AL | HWY 119 DEEMED IMPASSABLE NEAR THE INDIAN SPRINGS TOWN HALL. |
| Feb 10, 1:25 PM CST | FLOOD | 2 Nnw Lake Purdy Commun, AL | PORTIONS OF SICARD HALLOW RD FLOODED DUE TO LITTLE CAHABA RIVER OUT OF ITS BANKS. |
| Feb 10, 1:25 PM CST | FLASH FLOOD | 1 Ese Dolomite, AL | ALLISON-BONNETT MEMORIAL DR DEEMED IMPASSABLE AT RUTLEDGE DR. |
| Feb 10, 2:00 PM CST | FLASH FLOOD | Oak Mountain Amphitheat, AL | FLOODING ALONG PORTIONS OF AMPHITHEATER RD. |
| Feb 10, 2:20 PM CST | FLASH FLOOD | 2 Se Vestavia Hills, AL | ROCKY RIDGE ELEMENTARY SCHOOL PARKING LOT PARTIALLY UNDERWATER. WATER STILL RISING. REPORTED VIA SOCIAL MEDIA. |
| Feb 10, 2:40 PM CST | FLASH FLOOD | 1 Sse Meadowbrook, AL | HWY 119 AT THE ENTRANCE TO BROKEN BOW SUBDIVISION DEEMED IMPASSABLE. |
| Feb 10, 2:47 PM CST | FLASH FLOOD | 1 Wnw Saginaw, AL | OLD HWY 31 UNDER THE I-65 OVERPASS DEEMED IMPASSABLE. |
| Feb 10, 3:27 PM CST | FLASH FLOOD | 1 N Maylene, AL | PORTIONS OF HWY 17 BECAME IMPASSABLE AS EARLY AS 327PM, INCLUDING AT BIG OAK DRIVE AND NEAR THE MAYLENE POST OFFICE. BY 550PM, HWY 17 AT FOX VALLEY FARMS RD WAS ALSO IMPASSABLE. |
| Feb 10, 3:27 PM CST | FLASH FLOOD | 1 Nne Mcadory, AL | CITY OFFICIALS REPORTED MCCALLA RD IS IMPASSABLE BETWEEN 4TH AVE AND EASTERN VALLEY RD. ALSO, PORTIONS OF THE MEADOW LAKE SUBDIVISION OFF OF EASTERN VALLEY RD ARE FLOODED. |
| Feb 10, 3:30 PM CST | FLASH FLOOD | 2 Nw Bessemer, AL | EVACUATING OF RESIDENTS IN HOMES ALONG VALLEY CREEK. |
| Feb 10, 3:55 PM CST | FLASH FLOOD | Columbiana, AL | PORTION OF DEPOT ST IS IMPASSIBLE. |
| Feb 10, 4:45 PM CST | FLASH FLOOD | Alabaster Veterans Park, AL | FLOODING OCCURRING THROUGH OUT VETERANS PARK. |
| Feb 10, 5:50 PM CST | FLASH FLOOD | Montevallo, AL | WATER IS ACROSS PARK DR IN FRONT OF ORR PARK, AND OVER HWY 119 NEAR AMERICAN VILLAGE. |
| Feb 10, 6:09 PM CST | FLASH FLOOD | 1 Wnw Bessemer, AL | LONG 14TH ST AND 21ST AVE IMPASSABLE. PICTURE PROVIDED VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 20 storm reports to this flash flood warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 6.5 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 887 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 465 m²/s²
- 0-3 km storm-relative helicity
- 585 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
407
WGUS54 KBMX 101832
FFWBMX
ALC007-073-117-110030-
/O.NEW.KBMX.FF.W.0005.200210T1832Z-200211T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
1232 PM CST Mon Feb 10 2020
The National Weather Service in Birmingham has issued a
* Flash Flood Warning for...
Shelby County in central Alabama...
Central Bibb County in central Alabama...
Jefferson County in central Alabama...
* Until 630 PM CST Monday.
* At 1226 PM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two inches of rain have
already fallen based on observations and radar estimates. Street
flooding has been reported in some spots within the City of
Birmingham.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flooding include...
Birmingham, Hoover, Vestavia Hills, Alabaster, Bessemer, Homewood,
Pelham, Mountain Brook, Trussville, Helena, Hueytown, Gardendale,
Irondale, Leeds, Moody, Calera, Fairfield, Chelsea, Fultondale and
Montevallo.
Additional rainfall amounts of 2 to 3 inches are possible in the
warned area over the next six hours, which will cause additional
flash flooding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3373 8653 3356 8655 3355 8648 3350 8648
3350 8638 3336 8634 3319 8650 3304 8652
3307 8688 3302 8688 3298 8741 3301 8732
3309 8731 3313 8720 3322 8717 3325 8707
3347 8734 3366 8706 3381 8695 3384 8676
FLASH FLOOD...RADAR INDICATED
$$
562 follow-up statements
213
WGUS74 KBMX 102014
FFSBMX
Flash Flood Statement
National Weather Service Birmingham AL
214 PM CST Mon Feb 10 2020
ALC007-073-117-110030-
/O.CON.KBMX.FF.W.0005.000000T0000Z-200211T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Shelby AL-Bibb AL-Jefferson AL-
214 PM CST Mon Feb 10 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CST FOR
SHELBY...CENTRAL BIBB AND JEFFERSON COUNTIES...
At 207 PM CST, Flash Flooding was ongoing across Jefferson and
Shelby Counties. Numerous roadways have become impassible due to
flooding. Numerous reports of flooding from Emergency Management and
the public on social media continue to increase.
A considerable flash flood threat is expected to materialize over
the next few hours across southern Jefferson, northern Bibb, and all
of Shelby County. Those locations will also include areas along and
south of the I-459 corridor. DO NOT DRIVE ACROSS FLOODED ROADWAYS.
Up to three inches of rain have already fallen. Flash flooding is
already occurring.
HAZARD...Life threatening flash flooding. Heavy rain producing flash
flooding.
SOURCE...Public.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flooding include...
Birmingham, Hoover, Vestavia Hills, Alabaster, Bessemer, Homewood,
Pelham, Mountain Brook, Trussville, Helena, Hueytown, Gardendale,
Irondale, Leeds, Moody, Calera, Fairfield, Chelsea, Fultondale and
Montevallo.
Additional rainfall amounts of 2 to 3 inches are possible in the
warned area through 630pm.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3373 8653 3356 8655 3355 8648 3350 8648
3350 8638 3336 8634 3319 8650 3304 8652
3307 8688 3302 8688 3298 8741 3301 8732
3309 8731 3313 8720 3322 8717 3325 8707
3347 8734 3366 8706 3381 8695 3384 8676
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
56394
WGUS74 KBMX 102208
FFSBMX
Flash Flood Statement
National Weather Service Birmingham AL
408 PM CST Mon Feb 10 2020
ALC007-073-117-110030-
/O.CON.KBMX.FF.W.0005.000000T0000Z-200211T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Shelby AL-Bibb AL-Jefferson AL-
408 PM CST Mon Feb 10 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CST FOR
SHELBY...CENTRAL BIBB AND JEFFERSON COUNTIES...
At 407 PM CST, steady rain continues to moved across the warned
area. Rain totals in excess of 2 to 3 inches have occurred in
many areas. Flash flooding is expected to persist.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other drainage
and low lying areas.
Some locations that will experience flooding include...
Birmingham, Hoover, Vestavia Hills, Alabaster, Bessemer, Homewood,
Pelham, Mountain Brook, Trussville, Helena, Hueytown, Gardendale,
Irondale, Leeds, Moody, Calera, Fairfield, Chelsea, Fultondale and
Montevallo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3373 8653 3356 8655 3355 8648 3350 8648
3350 8638 3336 8634 3319 8650 3304 8652
3307 8688 3302 8688 3298 8741 3301 8732
3309 8731 3313 8720 3322 8717 3325 8707
3347 8734 3366 8706 3381 8695 3384 8676
FLASH FLOOD...RADAR INDICATED
$$
89^GSatterwhiteWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Feb 10, 12:20 PM CST, 12 minutes earlier.
Area forecast discussion, Feb 10, 12:20 PM CST, 12 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 1220 PM CST Mon Feb 10 2020 .UPDATE... For 18Z Aviation. && .SHORT TERM... /Updated at 1110 AM CST Mon Feb 10 2020/ Mesoscale Update. /Areas of flooding likely as a band of heavy rain sets up near & north of Interstate 20; marginal risk of a severe storm/ At 17:10Z/11:10AM, training rainfall was in progress across a good chunk of the area, with a notable flood threat focused near and north of Interstate 20 where a *high risk* of flash flooding has been outlooked by the WPC. This is the primary concern through tonight. Observed 12Z soundings from BMX/JAN as well as forecast soundings indicate low amounts of MU-CAPE available within this axis of precipitation. This combined with a southwesterly transport of anomalous precipitable water, 40-knot low-level jet & shortwave impulses aloft will result in areas of embedded heavy rain & a few storms. Such activity will aid in focused areas of high rain rates & enhanced flood risk. Persons should be alert & ready to respond to flooding to protect life and property. Travel should also be done very cautiously, especially after nightfall. The severe threat today is questionable given the mode of convection and tendency for storms to be elevated; however, some guidance shows that a pool of SB- CAPE will advect northward & reside up against the southern perimeter of the boundary across the southwest part of our area. There's a good amount of background shear in place which could help organize some stronger cores. I think the overall scenario by a few members may be a bit overdone & prefer to side with the more tempered guidance. So, will maintain the marginal risk but extend the end time to 6PM this evening. 89^GSatterwhite Previous Short Term. /Updated at 355 AM CST Mon Feb 10 2020/ Through Tuesday. Wet and stormy conditions through the area today through Tuesday. Through collaboration with WPC and other surrounding forecast offices, WPC has increased their Day 1 Excessive Rain Outlook to High. Specifically, we are wanting to emphasize flash flooding for the areas in the high risk. So to continue with this messaging we have decided to shift over to a Flash Flood Watch. This has actually cancelled the Flood Watch and issued a NEW Flash Flood Watch. We are still expecting flooding and still could see a prolonged flood event before all is said and done. However, there does appear to several bands that will develop over the region and slide across the watch area, particularly this afternoon. With somewhat enhanced lift and very high precipitable water (rain rates), ongoing river flooding, streams backlogged, and very saturated grounds, we could potentially see flooding in areas that do not typically see flash flooding. Flooding concerns continue into tonight and tomorrow, especially overnight as another training band will try to set up along the I-20 corridor. This could be particularly dangerous to the Tuscaloosa and Birmingham areas. Some uncertainties to all of this would be the exact setup of the training over the next 12 to 36 hours, but not on the rain itself. We could see average of 4 to 6 inches of rain over 36 hours, of which 2 to 3 inches of that occur over a 3 to 6 hour window. Thus the concern shifting to more of a flash flooding scenario. Rainfall will try to exit the region Tuesday afternoon, but we will continue to see scattered to numerous showers/storms through Tuesday night. Also there is a marginal concern for a severe storm or two this morning into early afternoon. The main concerns here will be damaging winds, however, there is a non zero threat for a tornado and it can not be ruled out as the instability is highest late morning into the afternoon. Again main focus the forecast will be the flooding. 16 .LONG TERM... /Updated at 355 AM CST Mon Feb 10 2020/ Wednesday through Monday. The main story for the extended will be the potential for severe storms Wednesday evening through the overnight hours. A trough digs through the Central Plains early Wednesday and a surface low develops in Southern Texas. The low is expected the lift quickly northeastward through the Mid-MS Valley and into Central TN during the day on Wednesday. As this takes place, Central AL will see substantial warming with highs in the 70s and dewpoints in the mid 60s. However, we also see warming in the mid levels that will decrease the lapse rates, which, along with the persistent cloud cover, will help limit the overall destabilization. A cold front will approach the area through the afternoon, finally reaching our western counties in the evening. Expect thunderstorms along the frontal boundary itself. Some of these may be strong to severe at times with damaging winds and heavy rain. A brief tornado can't be ruled out given the strength of this system. Also, with the prolonged heavy rainfall today through Tuesday, any additional rainfall with the thunderstorms could lead to another round of localized flooding; however, this will be a more progressive system (fast-moving) compared to Monday/Tuesday which should lessen the overall flash flooding impacts. A few limiting factors are at play for the severe threat Wednesday night into Thursday. Primarily, instability is expected to be modest at best, with the latest runs only indicating 200-400 J/kg as the front moves through. This is certainly enough to support some storms, but given the highly dynamic system and strong vertical shear (70-80kt 0-6km bulk shear), any updrafts that develop may be sheared apart before they can become sustained, which can happen when we have too much shear compared to the instability. Next, by the time the front makes it to Central AL, the surface low is forecast to be in Kentucky, and surface winds begin to veer to the southwest just prior to the frontal passage. This will result in more unidirectional hodographs, limiting the tornado potential unless complex storm interactions take place, which can't be forecasted this far out. Given the highly dynamic system, I will maintain slight risk forecast for Central AL, with tornadoes and damaging winds being the main threats. We will need to monitor latest model trends in regards to the thermodynamics, as that is the main limiting factor that is leading to the uncertainty right now. The front should be south and east of Central AL by Thursday afternoon, finally ending the rain chances for our area. Much colder and drier air comes in Thursday night with Friday morning lows in the mid 20s in the far northern counties and low 30s for areas generally between I-20 and I-85. South of I-85 will be in the mid to upper 30s. This cooler and drier trend should continue into the weekend. Some guidance suggests another wave moving through Saturday night through Monday, but there's little agreement in the model guidance as a whole for this, so confidence is low. I've increased PoPs to the 40-50% to account for some chance of rain moving in, but I won't go higher than that until there's more consistency in the models. 25/Owen && .AVIATION... 18Z TAF Discussion. Widespread moderate to heavy rain showers with a few embedded thunderstorms are ongoing across the northwest 1/2 to 2/3 of state. (mainly staying well north of Interstate 85 for now) This is thanks to a moist onshore low level flow and upper shortwaves moving through the upper west southwest flow. MVFR with some IFR and lower cigs will accompany the activity this afternoon. Conditions deteriorate further tonight as showers should spread into MGM/TOI as well. Cigs should lower some as well. With lower thunder chances, TAFs are focusing more on the rain showers and cigs in later part for tonight into Tuesday. Winds will begin to shift in the morning Tuesday as a front moves in the state. Elevated rain chances remain through the TAF. 08 && .FIRE WEATHER... An axis of heavy rain along with a few embedded thunderstorms is expected across the northern half of the state now through early Tuesday. The wet pattern will continue through much of the week. Drier weather returns for a short break for Thursday night into Friday. However, a chance for wetting rains return for the latter part of the weekend by Saturday night. 08 && .PRELIMINARY POINT TEMPS/POPS... Gadsden 62 59 64 49 70 / 100 100 90 50 50 Anniston 64 62 68 52 72 / 100 100 90 50 50 Birmingham 64 62 64 52 73 / 100 100 90 50 50 Tuscaloosa 67 63 65 52 74 / 100 100 90 50 60 Calera 66 63 68 53 73 / 100 100 90 50 50 Auburn 68 63 72 57 73 / 50 50 80 40 40 Montgomery 72 66 75 59 78 / 50 50 70 40 40 Troy 72 65 77 61 77 / 30 50 60 40 30 && .BMX WATCHES/WARNINGS/ADVISORIES/... Flash Flood Watch through Tuesday afternoon for the following counties: Bibb...Blount...Calhoun...Cherokee...Clay...Cleburne... Etowah...Fayette...Greene...Hale...Jefferson...Lamar...Marion... Pickens...Randolph...Shelby...St. Clair...Sumter...Talladega... Tuscaloosa...Walker...Winston. && 89/16/25/08
Hazardous weather outlook, Feb 10, 4:03 AM CST, 8 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 403 AM CST Mon Feb 10 2020 ALZ011>015-017>050-111315- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 403 AM CST Mon Feb 10 2020 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Periods of heavy rainfall are expected today. Recent rainfall has produced saturated soil conditions, and any additional rainfall could produce flash flooding issues. Strong to severe storms possible in far West-Central Alabama from 10 AM to 3 PM today. The main impact will be damaging winds up to 60 mph, though a brief tornado cannot be ruled out. Many area rivers are in or expected to rise above flood stage. Please see the latest river statements for specific details on the rises and expected crest values. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Periods of heavy rainfall are expected Tuesday through Thursday. Recent heavy rainfall has produced saturated soil conditions, and any additional rainfall could produce flash flooding issues. There is a potential for severe storms Wednesday night into early Thursday morning. Damaging winds and a couple of tornadoes appear possible. Many rivers will continue to rise over the next few days. Many have reached flood stage or will reach flood stage. Please see the latest river statements for specific details on the rises and expected crest values. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be necessary Monday and Wednesday night.
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 9, 8:24 PM CST | River Flood Warning | BMX | Bibb, Dallas, Perry | 4 days |
| Feb 9, 8:24 PM CST | River Flood Warning | BMX | Dallas, Perry | 7 days |
| Feb 10, 3:40 AM CST | Flash Flood Watch | BMX | Bibb, Blount, Calhoun, Cherokee, Clay, Cleburne and 16 more | 30 hr |
| Feb 10, 10:05 AM CST | Areal Flood Advisory | BMX | Greene, Hale, Pickens, Sumter, Tuscaloosa | 6 hr |
| Feb 10, 10:13 AM CST | Areal Flood Advisory | BMX | Fayette, Lamar, Marion, Walker, Winston | 6 hr |
| Feb 10, 11:33 AM CST | Areal Flood Advisory | BMX | Bibb, Jefferson, Shelby | 6 hr |
| Feb 10, 11:53 AM CST | Flash Flood Warning | BMX | Lamar, Marion, Winston | 6 hr |
| Feb 10, 12:18 PM CST | Flash Flood Warning | BMX | Greene, Pickens, Sumter, Tuscaloosa | 6 hr |
| Feb 10, 1:08 PM CST | Areal Flood Warning | BMX | Cherokee | 72 hr |
| Feb 10, 1:09 PM CST | Areal Flood Warning | BMX | Cherokee | 5 days |
| Feb 10, 1:23 PM CST | Areal Flood Warning | BMX | Cherokee | 24 hr |
| Feb 10, 1:50 PM CST | River Flood Warning | BMX | Jefferson | 14 hr |
| Feb 10, 1:51 PM CST | Areal Flood Advisory | BMX | Blount, Calhoun, Etowah, St. Clair, Talladega | 6 hr |
| Feb 10, 2:30 PM CST | Flash Flood Warning | BMX | Blount, Calhoun, Cherokee, Etowah, St. Clair, Talladega | 6 hr |
| Feb 10, 2:49 PM CST | Flash Flood Warning | BMX | Bibb, Chilton, Hale, Perry | 6 hr |
| Feb 10, 3:03 PM CST | Areal Flood Advisory | BMX | Chambers, Clay, Randolph | 5 hr |
| Feb 10, 3:39 PM CST | Areal Flood Advisory | BMX | Coosa | 4 hr |
| Feb 10, 3:49 PM CST | Areal Flood Advisory | BMX | Cleburne, Talladega | 5 hr |
| Feb 10, 4:45 PM CST | Areal Flood Advisory | BMX | Fayette, Lamar, Walker | 4 hr |
Nearby
Flash Flood Warnings in Alabama, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.